# SDR SIMA201912029001

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 9,146 hours, 6,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 13099
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR (L2) EMERGENCY EXIT LAMP NEAR BOTTOM INOP-C/A-FOUND AFT PAX DOOR EMERGENCY EXIT IDENTIFIER INOP. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-50-01. OPC CHK GOOD NO FURTHER DEFECTS NOTED
